MAUDE Adverse Event Report: B. BRAUN MEDICAL INC. IV ADMINISTRATION SET; SET, ADMINISTRATION, INTRA

B. BRAUN MEDICAL INC. IV ADMINISTRATION SET; SET, ADMINISTRATION, INTRA
Model Number 490521
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).The device involved has not been received for evaluation and the investigation is ongoing at this time.A follow up will be submitted when the investigation results become available.
 
Event or Problem Description
As reported via medwatch number (b)(4) : event 1: per the medwatch report it was stated that upon fluid start up, the patient's husband noticed that there was blood leak.The patient's iv tubing came off at the first connection site.A new iv set was used and this set also disconnected and leaked.The medwatch report stated that the staff was informed to tighten connections on all iv tubing.No injury reported.
 
Additional Manufacturer Narrative
Event 1: this report has been identified as b.Braun medical internal report number (b)(4).One (1) used sample with packaging was returned for evaluation.Based on the evaluation results, the sample was visually and physically tested per specifications with passing.No defects were noted during testing, all the bonded and screwed joints had no leaks when the set was tested.The reported defect was not confirmed.Based on the data from the investigation we are unable to determine the root cause of the reported incident via the photo.Review of the discrepancy management system (dsms) database was performed for the reported lot number and no abnormalities or non-conformances were noted during the in process or final product inspection.We will maintain this report for further references and continue to monitor other reports for similar occurrences.If any additional pertinent information becomes available, a follow up will be submitted.

Brand Name
IV ADMINISTRATION SET
Common Device Name
SET, ADMINISTRATION, INTRA
Manufacturer (Section D)
B. BRAUN MEDICAL INC.
901 marcon blvd.
allentown, pa
MDR Report Key9852800
Report Number2523676-2020-00078
Device Sequence Number2533443
Product Code FPA
UDI-Device Identifier04046955185252
UDI-Public04046955185252
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K170595
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,other,use
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/29/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2021
Device Model Number490521
Device Catalogue Number490521
Device Lot Number0061705863
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/13/2020
Initial Date Received by Manufacturer 03/05/2020
Supplement Date Received by Manufacturer03/05/2020
Initial Report FDA Received Date03/19/2020
Supplement Report FDA Received Date04/29/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1